MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL
Catalog Number CU-23122-F
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that (b)(6) 2023, the swg was found kinked during used on the patient.
 
Event or Problem Description
It was reported that"06 dec 2023, the swg was found kinked during used on the patient.
 
Additional Manufacturer Narrative
(b)(4).The customer returned an opened hemodialysis set including one swg in its advancer, an arrow raulerson syringe (ars), and 18ga introducer needle for evaluation.The guide wire was returned within the advancer tube and showed evidence of use.The guide wire was observed to have no kinks on the body.The distal j-bend was not misshapen and was intact.Both welds were present and were observed to be full and spherical.No other defects or anomalies were observed on the returned components.The overall length of the guide wire measured 603 mm which is within the specification of 596-604 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.850 mm which is within the specifications of 0.838-0.877 mm per guide wire product drawing.The guide wire was advanced through the returned ars and 18ga introducer needle to functionally test the guide wire.The guide wire passed through both components with little to no resistance.Performed per the instructions for use (ifu) statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." a manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage." the report of swg kinked was not able to be confirmed through analysis of the returned sample.There were no kinks or other signs of damage observed on the guide wire.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.Based on these circumstances, no problem was found on the sample.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM
Common Device Name
CATEHTER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18433789
Report Number3006425876-2024-00017
Device Sequence Number7632735
Product Code MPB
UDI-Device Identifier00801902100269
UDI-Public00801902100269
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2024
Device Catalogue NumberCU-23122-F
Device Lot Number71F22F3566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown